# SDR DALA2023030701657

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER ADJACENT TO L-26LH, STA Y=1010 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00673: CORROSION LEVEL 2. FINGER DOUBLER ADJACENT TO L-26LH, STA Y=1010 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-03-01-2R PROCEDURE 1 REPAIR 1 FIGURE 212. (LP #2653627)
